Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Heel pain after injections

Posted by Lindsay M on 5/19/05 at 16:42 (175329)


I was recently diagnosed with plantar fascitis. I have since had 2 cortisone injections (2 weeks since last), and the custom made orthotics. Last night while playing baseball, I heard a loud pop in my foot, and down I went. Since then, I have had intolerable pain in my arch, heel, and the outside of my foot. I do not wanna go back to my current podiatrist, and he is the only one my insurance covers. I considered going to the ER if need be. Any ideas on what this could be??

Re: Heel pain after injections

Dr. Z on 5/19/05 at 16:43 (175330)

Sounds like you ruptures your plantar fascia. This can happen with the compbination of local steriod injections and high impact sports such as baseball.
You may need to be placed into a cast

Re: Cortizone Injections

Stella H. on 5/20/05 at 14:06 (175373)

what are the side effects?

Re: Cortizone Injections

Dr. Z on 5/21/05 at 10:20 (175419)

Pain,no relief, degeneration of tissue, fat pad degeneration, rupture of ligament and or tendon

Re: Cortizone Injections

Raymond P on 6/09/05 at 19:36 (176416)

how long does cortizone stay in your body after an injection. Can beer or wine be drank after an injection.

Re: Heel pain after injections

Tank on 2/07/06 at 13:42 (193023)

can cortisone injections cause a rash?